# SDR CA960123002

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 2420 · AC Generation System
- Part: Wire
- Condition: Chafed
- Location: Sta 215
- Part time: 17,394 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)AC GENERATOR WOULD FALL OFF LINE WITHOUT PATTERN OR CONSISTENCY. A, B & C PHASE WIRING FROM AC GENERATOR P702 TO AC GENERATOR CONTACTOR K1 WAS REPLACED. UPON REMOVAL A SMALL CHAFED AREA WAS FOUND ON THE PHASE B WIRING. THE CHAFING OCCURRED AT STATION 215 WL112.
